# SDR SWIA202056074

- Difficulty date: December 22, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: CC670130564
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 699BB CHAFED   (C-CHECK) RO 2/6/2021   REMOVED CHAFFE ON RW PANEL 699BB REF: CRJ700 SRM 51-12-00-001-001-A01. NDT INSPECTED ORIGINAL MATERIAL .055", MATERIAL REMOVED .003", MATERIAL REMAINING .052". FOUND TO BE OUT OF LIMIT DUE TO SIZE OF BLEND  REF CRJ700 SRM 57-61-01-001-001-A01. DRILLED AND LOCATED NEW PANEL 699BB (PN CC670-13056-4) REF CRJ700 SRM 51-40-11-001-001-A01 / .
